# SDR 2006UALA00142

- Difficulty date: January 26, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 37,408 hours, 23,458 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4 TO 5 INCH TEAR THROUGH FUSELAGE SKIN AT RIGHT SIDE UNDER DOOR.  ACCOMPLISHED REPAIR OF BONDED DOUBLER PER SRM 53-00-01 REPAIR 31.
